NRAS
21,378 members25,106 posts

Does anyones get crops of mouth uclers ?

Hi all, I have been on meds for 4 weeks now , had usual side effects as prewarned , nausea, dizziness and indigestion chronic sometimes , but this last week ive had a mouth full of uclers quite big and painful!!!! So much so that I'm reluctant to eat anything because it hurts to do so . Does anyone else suffer or is it just me ? Lol x

5 Replies
oldestnewest

Yes unfortunately it seems to be one of the side effects of your immune system lowering. You can use bonjela etc to calm them and mine disappeared after a few weeks. Otherwise you should discuss it with your Rheumy nurse.

Horrid though aren't they xxx

Reply

Hi traceby,

Sorry to hear you have mouth ulcers, they sound so painful.

Which medications are you taking? The information leaflet on Methotrexate, does list mouth ulcers as a possible side effect.

Have a word with your rheumatology team, GP or local pharmacist to see what they suggest would be best treatment for them.

Hoping they clear up soon,

Best wishes

Sally

Reply

Thanks for your replys , im on meloxicam 15mg daily and omeprazole and tramadol for the pain .I also have a water infection that will not budge and after two lots of antibiotics im miserable to say the least . Xx

Reply

I'm a bit surprised that you are still taking mtx if you have an infection, I have been told to stop it until clear of any infections, especially when given antibiotics. Might be worth contacting your nurse.

As far as mouth ulcers are concerned, I regularly get them, I've been on mtx for about 5 yrs. Difflam mouth wash can help, and folic acid can be increased

Hope you feel better soon. M x

Reply

Hi there sorry to read about your mouth ulcers, what I do is mix 2-3 drops teatree oil in 1/4 cup water and swish it around in my mouth before going to bed, after cleaning teeth. wishing you well.

Reply

You may also like...